# SDR 96ZZZX5044

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: T-Duct
- Part number: 628748001
- Condition: Failure
- Location: Comb Chamber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY INSPECTION OF ENGINE AFTER HPT BLADE FAILURE REVEALED FAILURE OF THE COMBUSTION CHAMBER SUPPORT/INNER C.C. CASE ATTACHMENT FINGERS.  SUSPECT CAUSE OF FAILURE WAS RELATED TO SHORT TERM OPERATION OF MALFUNCTIONING ENGINE AFTER HPT BLADE FAILURE.
